MAUDE Adverse Event Report: HEART VALVES SANTA ANA RING 620RG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

HEART VALVES SANTA ANA RING 620RG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information was requested, but no additional information was received.The device has not been received for analysis.Without the receipt of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that three years, nine months post implant of this annuloplasty ring, this device was explanted and replaced by a mechanical heart valve.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG31 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
HEART VALVES SANTA ANA
1851 e deere ave
santa ana CA 92705
MDR Report Key6354932
Report Number2025587-2017-00308
Device Sequence Number1200704
Product Code KRH
UDI-Device Identifier00613994758989
UDI-Public00613994758989
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2017
Device Model Number620R
Device Catalogue Number620RG31
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2017
Supplement Date Received by Manufacturer02/03/2017
Initial Report FDA Received Date02/23/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR